# SDR RAIA00406007

- Difficulty date: June 2, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 12,904 hours, 12,866 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Defective
- Location: Pitot Tube
- Part time: 12,904 hours, 12,866 cycles
- Component: Pitot Tube
- Component part number: 0851HU
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - PITOT ONE HEAT INOP INDICATION.  MAINTENANCE DEFERRED NR 1 PITOT HEAT PER MEL.  SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING THE NR 1 PITOT TUBE.
